# SDR SWIA2021072859756

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349 Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM IS CORRODED AT LBL 36 F.S. 349.00.     (C-CHECK RO 7/24/2021)    REPAIRED FLOOR SUPPORT CROSSBEAM AT LBL 36 FS 349.00 IAW MHIRJ REO 601R-53-21-3442 REV -- DATED 2021-05-17 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
